|Title:||The nonregular, bipartite, integral graphs with maximum degree 4. Part I: Basic properties||Journal:||Discrete Mathematics||Volume:||236||Issue:||1-3||First page:||13||Last page:||24||Issue Date:||6-Jun-2001||Rank:||M22||ISSN:||0012-365X||DOI:||10.1016/S0012-365X(00)00426-X||Abstract:||
A graph is integral if the spectrum (of its adjacency matrix) consists entirely of integers. In this paper, we begin the search of those integral graphs which are nonregular, bipartite and have maximum degree 4. Here, we investigate the structure of these graphs, and provide many properties which facilitate a computer search. Among others, we have shown that any graph in question has not more than 78 vertices.
|Keywords:||Graph spectrum | Integral graphs | Spectral moments||Publisher:||Elsevier|
Show full item record
checked on Oct 6, 2022
checked on Oct 5, 2022
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.